# SDR ASMF202106011

- Difficulty date: April 12, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 23,567 hours, 8,782 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB0522563
- Condition: Leaking
- Location: Right
- Part time: 23,567 hours, 8,782 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE RIGHT ENGINE SERVO FUEL HEATER LEAKING; SO THE SERVO FUEL HEATER WAS REPLACED IAW AMM 73-11-07, TESTED CORRECT.
